Syphilis And Joint And Muscle Aches
Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts
University of Minnesota, School of MedicineHave you seen a rheumatologist? AZT can cause subtle muscle irritation or mitochondrial damage. Is tenofovir avaiable where you are? A trial off a thymidine analogue might be useful to see what happens to your symptoms. KH... Read more »
Read more »
Read more »
Connect With Others
Posted by michel2222, 2 RepliesHello!
After having unprotected vaginal sex with a woman of unknown HIV-status (though I doubt she had a history of high risk behaviour), the following happened:
-After 1 month, I had a cold, which included severe sneezing and some coughing. It lasted... Read more »
Posted by ElGringo, 1 ReplyJust wondering if anyone else has probs with joint disease or muscle wasting? I didn't have much of an issue til about 3 yrs ago & the cartilidge in my joints started withering away. Did the usual xrays etc & short of joint replacement, only... Read more »
Posted by Client9, 2 RepliesAbout Me: 33yr old Male, with Diabetes, Ulcerative Colitis & GERD. I take Meds for Diabetes but it is till out of control and I should be on Insulin. Recently unemployed with no Health Insurance.
Risk: Broken condom during anal sex(April 23), I... Read more »
Posted by Anonymous, 1 ReplyI was googling around the internet and found the following info regarding muscles aches:
"The symptoms can include pain and aching in the muscles, usually thighs and shoulders, as well as weakness, with difficulty when rising from a chair or reaching... Read more »
Guides for People With HIV